# SDR ASAA2016013115216

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 11,486 hours, 3,691 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL ACFT QAS LINED UP WITH LT THIRD OF RUNWAY.  IT ATTEMPTED TO CORRECT BACK BUT TOUCHED DOWN APPROXIMATELY 30-40 FT LEFT OF CENTERLINE.   ACFT GROUNDED.  CURRENT STATUS SHOWS NO FAULTS.  FLIGHT REVIEW SHOWS NO FAULTS. ACCOMPLISHED LAND VERIFY TEST.  OPS NORMAL. HGS SENSOR TEST GOOD REF AMM 34-36-00. ACFT REMAINS CAT IIIA AUTOLAND AND HGS.
